MathSciNet Relay Station
MathSciNet bibliographic data
MR931738 (90e:54081) 54F25 (54E35 54F50)
Tuncali, H. Murat Analogues of Treybig's product theorem. Proc. Amer. Math. Soc. 108 (1990), no. 3, 855–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement